Header

UZH-Logo

Maintenance Infos

An upper bound for the waiting time for nonlinear degenerate parabolic equations


Chipot, M; Sideris, T (1985). An upper bound for the waiting time for nonlinear degenerate parabolic equations. Transactions of the American Mathematical Society, 288(1):423-427.

Abstract

An upper bound is obtained for the time when the support of the solution of some nonlinear, degenerate parabolic equations begins to spread.

Abstract

An upper bound is obtained for the time when the support of the solution of some nonlinear, degenerate parabolic equations begins to spread.

Statistics

Citations

10 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

65 downloads since deposited on 19 Oct 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:upper bound; waiting time; nonlinear degenerate parabolic equations
Language:English
Date:1985
Deposited On:19 Oct 2009 13:28
Last Modified:05 Apr 2016 13:29
Publisher:American Mathematical Society
ISSN:0002-9947
Additional Information:First published in [Trans. Amer. Math. Soc. 288 (1985), no. 1], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.2307/2000448
Related URLs:http://www.ams.org/mathscinet-getitem?mr=773069
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0535.35049

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 507kB
View at publisher